Anadin Paracetamol Tablets x12

Anadin Paracetamol Tablets x12

Anadin Paracetamol is a powerful pain reliever for fever and pains associated with your flu symptoms.

Make a request for this product to be available on subscription
12 Caplets
£1.73
BUY

More Info:

Treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains. Symptomatic relief of rheumatic aches and pains, flu, feverishness and feverish colds.

Suitable for pain relief for all the family, including children over 6 years old.

Dosage: Adults and the elderly and young persons aged 12 and over, take 2 caplets with a drink of water.  Repeat every 4 hours as required.  Do not take more than 8 caplets in 24 hours.  For children 6 - 12 years of age, take 1/2 to 1 caplet with a drink of water, and repeat every 4 hours as required.  Do not take more than 4 caplets in 24 hours.

Active Ingredients:

  • Paracetamol 500mg

Warnings, Side Effects:

Do not take with any other paracetamol containing products. Do not exceed the stated dose. If symptoms persist for more than 3 days, stop taking this medicine and consult your doctor. Please read the leaflet enclosed in the pack before use. Adults, the elderly, and young persons aged 12 and over: Take 2 caplets with a drink of water. Repeat every 4 hours as required. Do not take more than 8 caplets in 24 hours. For children 6 to 12 years of age: Take ½ to 1 caplet with a drink of water. Repeat every 4 hours as required. Do not take more than 4 caplets in 24 hours. Do not take if: - you are suffering from kidney or liver disease - you are allergic to paracetamol or any of the ingredients listed on the enclosed leaflet.